# SDR GTIA9700293

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3350 · Emergency Lighting
- Part: Lens Cover
- Part number: 2502052
- Condition: Out Of Position
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 243 - STAIRWAY DOOR LIGHT CAME ON APROXIMATELY 1 HOUR INTO FLIGHT.  FOUND BOTTOM STAIR LIGHT LENS INTERFERRING WITH DOOR CLOSURE.  SECURED LENS COVER.  STAIRS AND DOOR OPS CHECKS GOOD.  (X)
